Title: A complete treatment of low-energy scattering in one dimension
Authors: Bollé, Désiré ×
Gesztesy, F
Wilk, Sfj #
Issue Date: 1985
Publisher: National Institute for Scientific and Technical Creation, Dept. of Mathematics
Series Title: Journal of Operator Theory vol:13 issue:1 pages:3-31
ISSN: 0379-4024
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science